Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Dr. V and fellow Lupies, I have Behcet's Disease and Lupus... could this be related?
An_253043 posted:
Hello! For quite some time I have been dealing with a (for lack of a better term) rash on my face. It really isn't a typical rash because it is visible under the skin, the skin isn't broken or raised and doesn't itch. It is purple dots/circles, purple/red squiggly veins and red/purple splotches. I am debating if this warrants a trip to the Dr. and the embarrassment of having to go without any makeup on! Does anyone else have this or have any idea what it might be? I would appreciate any guidance or information! It didn't show up very well in the pic, but you can get a general idea of it.
R Swamy Venuturupalli, MD, FACR responded:
Definitely worth making the trip to the doc. Could be rosacea or a lupus rash, though hard to tell from the picture.
yay4jesus replied to R Swamy Venuturupalli, MD, FACR's response:
Thank you!

With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

Minimizing steroid side effectsExpert
It is likely that most lupus patients will at some time be taking steroids to control some aspect of their disease. In order to minimize ... More
Was this Helpful?
79 of 110 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.